# SDR SWIA20240808507

- Difficulty date: May 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR ON  AFT SIDE OF DOOR AT LOWER ROLLER GUIDE WORN      (C-CHECK RO 8/4/2024)    REMOVED AND REPLACED PAX DOOR CENTERING (GUIDE) PLATE. REF: CRJ-700 SRM 51-42-13-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
